# SDR AC2A099729

- Difficulty date: February 21, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- Aircraft time: 4,478 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG407A1
- Part serial: 40022098
- Condition: Weak
- Location: Master
- Part time: 236 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BATTERY IS WEAK.  CHARGED AND TESTED.  FAILED FIRST CHECK.  CHARGED WITH CONDITIONING CHARGE AND RETESTED, FAILED SECOND CHECK.  RECHARGED BATTERY AND APPLIED FOR WARRANTY, S/O NR S3034.
